Advanced search
Start date
Betweenand

Optimal designs for fitting fractional polynomial models

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items
VEICULO: TITULO (DATA)
VEICULO: TITULO (DATA)

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
GILMOUR, STEVEN G.; TRINCA, LUZIA A.. Bayesian L-optimal exact design of experiments for biological kinetic models. JOURNAL OF THE ROYAL STATISTICAL SOCIETY SERIES C-APPLIED STATISTICS, v. 61, n. 2, p. 237-251, . (03/05598-0, 01/03151-2, 01/13115-3)

Please report errors in scientific publications list by writing to: cdi@fapesp.br.